MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404014
Medical Device Problem Codes Mechanical Problem (1384); Nonstandard Device (1420); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not performing as expected.Two weeks later a revision surgery was performed, upon examination a tear in the left cylinder was found.The pump and left cylinder were explanted and replaced.No patient complications were reported.
 
Additional Manufacturer Narrative
D4 unique identifier (udi) for reservoir: (b)(4).D4 unique identifier (udi) for pump: (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4 unique identifier (udi) for reservoir: (b)(4).D4 unique identifier (udi) for pump: (b)(4).Upon receipt at our post market quality assurance laboratory, this device was thoroughly analyzed.The first cylinder was microscopically inspected and leak testing.It was found a hole from wear in the middle of a fold in the proximal end of the cylinder.The cylinder did not pass the leakage testing due to the leak found from wear in the proximal end.The unused cylinder passed visual inspection and leakage test.Momentary squeeze (ms) pump was microscopically inspected, and contamination (bodily fluid) was found within the ms pump.Ms pump passed the leakage test.Based on the information available and analysis results, the hole and leak identified in one of the cylinders could have caused or contributed to the reported clinical observation of mechanical problem.

Brand Name
AMS 700 CXR
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23862792
Report Number2124215-2025-92231
Device Sequence Number9409163
Product Code JCW
UDI-Device Identifier00878953002712
UDI-Public(01)00878953002712(17)220124(10)162869004
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/24/2022
Device Model Number72404014
Device Catalogue Number72404014
Device Lot Number0162869004
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP: UPN 72404310 / LOT 0158652005.; PUMP: UPN 72404310 / LOT 0158652005.; RESERVOIR: UPN 720182-01 / LOT 0151509006.; RESERVOIR: UPN 720182-01 / LOT 0151509006.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexMale